# SDR COEA2025073102805

- Difficulty date: May 9, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 39,302 hours, 42,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53173206200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT FLOOR STRUCTURE HAS LEVEL 2 CORROSION.   REPAIR PER SRAS ES_00261349_01...25603 ISSUE A, DATED 6/20/2025.
